Volume 6, Issue 2 (11-2011)                   IJMSI 2011, 6(2): 33-41 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rastegar A. Deformation of Outer Representations of Galois Group II. IJMSI. 2011; 6 (2) :33-41
URL: http://ijmsi.ir/article-1-235-en.html

This paper is devoted to deformation theory of "anabelian" representations of the absolute Galois group landing in outer automorphism group of the algebraic fundamental group of a hyperbolic smooth curve defined over a number-field. In the first part of this paper, we obtained several universal deformations for Lie-algebra versions of the above representation using the Schlessinger criteria for functors on Artin local rings. In the second part, we use a version of Schlessinger criteria for functors on the Artinian category of nilpotent Lie algebras which is formulated by Pridham, and explore arithmetic applications.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb